# SDR QXEA2013022000403

- Difficulty date: February 20, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26S HAS 1 CORRODED RIVET FORWARD OF FR196.  REMOVED RIVET IAW SRM 51-24-05-02-01, REV 12.  INSTALLED RIVET IAW SRM 51-42-05-02-01, REV 12.  PRIMED RIVETS AND TOP COATED IAW SRM 51-25-10-02-01 AND 51-25-15-02-01, REV 12.   APPLIED EXT TOP COAT IAW SRM 51-25-15-02-01 REV 12.  CPC TO BE APPLIED ON TC 531000Q01-60176-QMBD, WO 144032.
